MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT
Model Number 701118090
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned to argon for evaluation.As of the date of this report, the sample has not yet been received.A follow-up report will provided once the sample has been returned and reviewed.
 
Event or Problem Description
The procedure was an ultrasound biopsy, a co-axial 3.9cm introducer was inserted under anaesthetic and then the biopsy device passed through the middle.This encountered a lot of resistance, although the patient did not flinch at this.A scanty tissue specimen was recovered and then the biopsy needle was re- positioned and placed into the introducer.On the second pass dr.Taylor experienced resistance both on firing the needle and withdrawing this through the introducer.A good tissue sample was delivered, but also a v- shaped silver of metal which appeared to have been sheared off the specimen notch.A second identical needle was therefore used to complete the procedure without any further problems.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text : placeholder.

Brand Name
SUPERCORE BIOPSY INSTRUMENT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10286863
Report Number1625425-2020-00412
Device Sequence Number516260
Product Code KNW
UDI-Device Identifier00886333005895
UDI-Public00886333005895
Combination Product (Y/N)N
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2023
Device Model Number701118090
Device Catalogue Number701118090
Device Lot Number11225132
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1